MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA)

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA)
Model Number 622-204-1U
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 06/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While picking up the balloon for product return, the abbott sales representative observed a mid-distal kink in the shaft of the balloon.It is unknown when the kink occurred.Csi id: (b)(4).
 
Event or Problem Description
A scoreflex nc scoring balloon was used for treatment of a heavily calcified, 85% stenosed lesion in mid left anterior descending (lad) artery via right radial approach.A 6fr guiding catheter was used to deploy the balloon to the lesion.No resistance was felt while advancing the balloon.The scoreflex was inflated at nominal pressure in mid lad artery totally occluding it.The scoreflex could not be deflated.Using different indeflators, syringes and other unspecified devices did not resolve the issue.Wire cutters from the operating room (or) were used to cut the balloon shaft at the hub to get it to deflate but the balloon remained inflated.A guide extension catheter was placed over the cut shaft to wedge the balloon down as much as possible.With some gentle pulling, they were able to get the balloon to the guide extension catheter and pulled the whole system out together.To complete the procedure, balloon angioplasty and stent placement were performed using abbott bmw guide wire for device delivery.There was a three-minute delay to the procedure but no harm to the patient.

Brand Name
SCOREFLEX NC SCORING PTCA CATHETER
Common Device Name
PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA)
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD.
no. 1 jinkui road, futian free
shenzhen, 51803 8
CH  518038
MDR Report Key19671138
Report Number3004742232-2024-00249
Device Sequence Number3166099
Product Code LOX
UDI-Device Identifier06934955936333
UDI-Public01069349559363331123020417250204103600562301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2024
Report Date (Section F) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2025
Device Model Number622-204-1U
Device Catalogue Number7-10082-09
Device Lot Number3600562301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/07/2024
Device Age17 MO
Event Location Hospital
Date Report to Manufacturer06/18/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale